# SDR CA061227003

- Difficulty date: December 22, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,154 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, AT A 200HR. INSPECTION, METAL FOUND IN OIL. METAL TURNED OUT TO BE FROM NR 3 CYLINDER CONNECTING ROD, LOWER BEARING. (TC NR 20061227003)
